# SDR AALA202202110848

- Difficulty date: February 10, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A300*
- Aircraft serial: 6618
- Aircraft time: 21,651 hours, 8,466 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CONTROL PANEL SHOWS "CHECK DOOR PRESSURE" IN AMBER FOR 4R. SERVICED 4R DOOR DAMPER TO NORMAL RANGE PER AMM 52-10-00-614-001A.
